# SDR AALA201804039030

- Difficulty date: March 30, 2018
- Submitted: April 4, 2018
- Operation: Air carrier
- Aircraft: N916NN
- Make and model: Boeing 737823
- Aircraft serial: 31163
- Aircraft time: 16,702 hours, 6,595 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT RIGHT DOOR EXIT LIGHT LENS DEATTACHED.  REPLACED THE EMERGENCY LIGHT ASSEMBLY IAW AMM 33-51-01.
